Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Conditions on the logarithmic derivative of a function implying boundedness

Authors: T. H. MacGregor and F. Rønning
Journal: Trans. Amer. Math. Soc. 347 (1995), 2245-2254
MSC: Primary 30C45
MathSciNet review: 1277126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate functions analytic and nonvanishing in the unit disk, with the property that the logarithmic derivative is contained in some domain $ \Omega $. We obtain conditions on $ \Omega $ which imply that the functions are bounded and that their first derivatives belong to $ {H^p}$ for some $ p \geqslant 1$. For certain domains $ \Omega $ the sufficient conditions that we give are also, in some sense, necessary. Examples of domains to which the results apply are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45

Additional Information

PII: S 0002-9947(1995)1277126-9
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia